# SDR CA030119003

- Difficulty date: January 10, 2003
- Submitted: February 10, 2003
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393225
- Part serial: 0011H5683
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) EN ROUTE, LEFT WINDOW CRACKED. FERRY FLIGHT PERFORMED.LEFT WINDOW REPLACED PER AMM.
